# SDR DLM88010743

- Difficulty date: April 30, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 33,453 hours, 27,068 cycles
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 6RW176YN3
- Part serial: 88A3431
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FWD E/E ABOVE TR L-2 HAS EVIDENCE OF HIGH HEAT TEMPERATURE DUE TO INSULATION BLANKET DAMAGE AND WORN FRAME AT STA 48  LBL 20.  REPAIRED DAMAGE.
